# SDR CA130320005

- Difficulty date: March 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 54,843 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: MS2764221
- Condition: Rough
- Location: Ailerons
- Part time: 54,843 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED STIFF AILERONS WITH AUTO PILOT DISCONECTED.  RT WING AILERON QUADRANT BEARINGS FOUND SIEZED.  RT WING QUADRANT ASSY REMOVED DISASSEMBLED, BEARINGS REPLACED IN QUADRANT HSG.  AILERON TERMINAL QUADRANT INSTALLED IAW 27-12-31 OF THE AMM.
